# SDR DHL2002755001

- Difficulty date: August 2, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER MAIN FWD ENTRY DOOR DOES NOT WORK.  INSTALLED SERVICEABLE BATTERIES ON EXIT LIGHT OVER MAIN FWD ENTRY DOOR, OPS CHECKED GOOD PER MM 33-50-71.
